# SDR ASAA2022092940118

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,998 hours, 16,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 98533
- Condition: Faulted
- Location: Ram Air Inlet
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AFTER START CHECKLIST, RECALL PRESSED, LEFT PACK LIGHT ILLUMINATED, PRESSING MASTER CAUTION AGAIN CANCELED PACK LIGHT. GROUNDED - YES.  REMOVED AND REPLACED LEFT RAM AIR INLET ACTUATOR REF B737-800 AMM 21-51-21. MODULATION PANELS MOVED TO CLOSED POSITION SMOOTHLY WITHOUT BINDING. PERFORMED A BITE TEST ON THE LEFT PACK/ZONE TEMPERATURE CONTROLLERS REF AMM 21-61-00. NO DEFECTS NOTED AND OPS CHECK GOOD.
